Non classical convolutions, independences and their infinite divisibility

Papers

Arizmendi, O., Tarrago, P., Vargas, C.
Subordination Methods for Free Deconvolution

Arizmendi, O., Perales, D.
Cumulants for Finite Free Probability
Journal of Combinatorial Theory, Series A, 155, 244-266 (April, 2018)

Domínguez-Molina, J.A.
The Tracy-Widom distribution is not infinitely divisible (in classical sense)
Statistics and Probability Letters, To Appear (2017).

Arizmendi, O., Hasebe, T.
Free Subordination and Belinschi-Nica Semigroup
Complex Analysis and Operator Theory, 10, 581-603 (2016).

Arizmendi, O, Hasebe, T.
Classical Scale Mixtures of Boolean Stable Laws
Transactions of the American Mathematical Society, 368, 4873-4905 (2016).

Arizmendi, O., Vargas C.
Norm convergence in non conmutative central limit theorems
Contemporary Mathematics, Volume 657, 237 pp. (2016)

Arizmendi, O., Jaramillo, A.
Convergence of the fourth moment and infinite divisibility: quantitative estimates
Electronic Communications in Probability 19, 1-12 (2014).

Arizmendi, O., Hasebe T.
Classical and free infinite divisibility for Boolean stable laws.
Proceedings American Mathematical Society 142, no. 5, 1621–1632 (2014).

Arizmendi, O. , Vargas C.
Limit theorems and infinite divisibility in non-commutative probability
Boletín Sociedad Matemática Mexicana (3) 19, no. 2, 139–157 (2013).

Arizmendi, O.
Convergence of the fourth moment and infinite divisibility
Probababiity and Mathematical Statistics. 33, no. 2, 201–212 (2013.

Arizmendi, O., Belinschi S. T.
Free Infinite Divisibility for Ultrasphericals
Infinite Dimensional Analysis, Quantum Probability and Related Topics. Vol. 16, No. 01 (2013).

Arizmendi, O., Hasebe T., Sakuma N.
On the Law of free Subodinators
ALEA, Latin American Journal of Probability and Mathematical Statistics 10 (2), 271-291 (2013).

Arizmendi, O., Hasebe T.
On a class of explicit Cauchy-Stieltjes transforms related to monotone stable and free Poisson laws.
Bernoulli 19 no. 5B, 2750–2767 (2013).

Arizmendi, O., Hasebe T.
Semigroups related to Boolean and free convolutions.
Studia Mathematica. 215, no. 2, 157–185 (2013).

Sakuma, N., Pérez-Abreu V.
Free infinite divisibility of free multiplicative mixtures of the Wigner distribution.
Journal of Theoretical Probability 25, 100-121 (2012).

Arizmendi, O., Barndorff-Nielsen, O., Pérez-Abreu, V.
On free and classical type G distributions
Brazilian Journal of Probability and Statistics 24, 106-127 (2010).

Arizmendi, O., Pérez-Abreu, V.
On the non-classical infinite divisibility of power semicircle distributions
Communications on Stochastic Analysis 4, 161-178. (2010). In honor of Gopinath Kallianpur.

Arizmendi, O., Pérez-Abreu, V.
The S-transform for symmetric probability measures with unbounded supports
Proceedings of the American Mathematical Society 137, 3057-3066 (2009).

Sakuma, N., Pérez-Abreu V.
Free Generalized Gamma Convolutions
Electronic Communications in Probability 13, 526-539 (2008).